# SDR FDEA201112295457

- Difficulty date: December 29, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 18,915 hours, 10,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53781984220
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PRESSURE WEB BETWEEN SEAT TRACK 4L AND 5L AND BETWEEN FR'S 26 AND 27 HAS SURFACE CORROSION AT 5 LOCATIONS.  R & R WEB IAW SRM 51-72-10.
